RefDoc
Haut

Faire une nouvelle recherche
Make a new search
Lancer la recherche


Titre du document / Document title

Unsolvability of some optimization problems

Auteur(s) / Author(s)

WENXING ZHU (1 2) ;

Affiliation(s) du ou des auteurs / Author(s) Affiliation(s)

(1) Department of Computer Science and Technology, Fuzhou University, Fuzhou 350002, CHINE
(2) Center for Discrete Mathematics, Fuzhou University, Fuzhou 350002, CHINE

Résumé / Abstract

We show that over unbounded domain no algorithm can be created for the integer programming, nonlinear equations, continuous global optimization and constraint satisfaction problems.

Revue / Journal Title

Applied mathematics and computation    ISSN  0096-3003   CODEN AMHCBQ 

Source / Source

2006, vol. 174, no2, pp. 921-926 [6 page(s) (article)] (5 ref.)

Langue / Language

Anglais

Editeur / Publisher

Elsevier, Amsterdam, PAYS-BAS  (1975) (Revue)

Mots-clés anglais / English Keywords

Numerical analysis

;

Applied mathematics

;

Constraint satisfaction

;

Non linear equation

;

Integer programming

;

Algorithm

;

Optimization method

;

Mots-clés français / French Keywords

Problème satisfaction contrainte

;

Analyse numérique

;

Mathématiques appliquées

;

Satisfaction contrainte

;

Equation non linéaire

;

Programmation en nombres entiers

;

Algorithme

;

Méthode optimisation

;

Mots-clés espagnols / Spanish Keywords

Análisis numérico

;

Matemáticas aplicadas

;

Satisfaccion restricción

;

Ecuación no lineal

;

Programación entera

;

Algoritmo

;

Método optimización

;

Mots-clés d'auteur / Author Keywords

Integer programming

;

Nonlinear equations

;

Global optimization

;

Constraint satisfaction

;

Unsolvability

;

Localisation / Location

INIST-CNRS, Cote INIST : 15766, 35400015336754.0120

Nº notice refdoc (ud4) : 17593160



Faire une nouvelle recherche
Make a new search
Lancer la recherche
Bas